# SDR IPXA1569680

- Difficulty date: October 5, 2011
- Submitted: October 12, 2011
- Operation: Air carrier
- Aircraft: N470UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25486
- Aircraft time: 20,699 hours, 12,559 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Part number: 146N52391
- Condition: Corroded
- Location: Bs 1700
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C-1, STRAP BS 1700 RBL 9.2, CORRODED OUT OF LIMITS.     REPLACED WITH NEW.
